RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Stat. Mech., 2012, Volume 2012, Number 9, 9001, 33 pages (Mi jsm5)  

Form factor approach to dynamical correlation functions in critical models

N. Kitaninea, K. K. Kozlowskia, J. M. Mailletb, N. A. Slavnovc, V. Terrasb

a IMB, UMR 5584 du CNRS, Université de Bourgogne, France
b Laboratoire de Physique, UMR 5672 du CNRS, ENS Lyon, France
c Steklov Mathematical Institute, Moscow, Russia

Abstract: We develop a form factor approach to the study of dynamical correlation functions of quantum integrable models in the critical regime. As an example, we consider the quantum non-linear Schrödinger model. We derive the long-distance/long-time asymptotic behavior of various two-point functions of this model. We also compute edge exponents and amplitudes characterizing the power-law behavior of dynamical response functions on the particle–hole excitation thresholds. These last results confirm predictions based on the non-linear Luttinger liquid method. Our results rely on a first principles derivation, based on a microscopic analysis of the model, without invoking, at any stage, any correspondence with a continuous field theory. Furthermore, our approach only makes use of certain general properties of the model, so that it should be applicable, possibly with minor modifications, to a wide class of (not necessarily integrable) gapless one-dimensional Hamiltonians.

Funding Agency Grant Number
Centre National de la Recherche Scientifique
PEPS-PTI-Asymptotique d'integrales multiples
GDRI-471
Agence Nationale de la Recherche ANR-10-BLAN-0120-04
Burgundy region, FABER 2010-9201AAO047S00753
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 11-01-00440
11-01-12037-ofi-m
Ministry of Education and Science of the Russian Federation SS-4612.2012.1
Community Research and Development Information Service MEXT-CT-2006-042695
Deutsches Elektronen-Synchrotron
Indiana University-Purdue University Indianapolis
KKK, JMM, NAS and VT are supported by the CNRS. NK, KKK, JMM and VT are supported by ANR grant ANR-10-BLAN-0120-04-DIADEMS. KKK and NK are supported by the CNRS grant PEPS-PTI-Asymptotique d'integrales multiples. NK is supported by the Burgundy region, FABER grant 2010-9201AAO047S00753. We also acknowledge the support from the GDRI-471 of the CNRS 'French-Russian network in Theoretical and Mathematical Physics'. NAS is also supported by the Program of RAS Basic Problems of Nonlinear Dynamics, RFBR-11-01-00440, RFBR-11-01-12037-ofi-m, SS-4612.2012.1. When this work was being carried out, KKK was supported by the EU Marie-Curie Excellence Grant MEXT-CT-2006-042695, DESY and IUPUI.


DOI: https://doi.org/10.1088/1742-5468/2012/09/P09001


Bibliographic databases:

Received: 25.06.2012
Accepted:02.08.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsm5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019